Previous |  Up |  Next


Title: A new proof of Prüfer's theorem (English)
Author: El Bashir, Robert
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 34
Issue: 1
Year: 1993
Pages: 101-104
Summary lang: English
Summary lang: Czech
Category: math
MSC: 20K10
MSC: 20K25
idZBL: Zbl 0925.20063
idMR: MR1282770
Date available: 2012-10-05T23:46:29Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_034-1993-1_5.pdf 210.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo